# SDR AWXA200501596

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Bs 774-858
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED CORROSION ON THE AFT CARGO LOWER SILL STRAP FROM BS 774 TO BS 858, WL 158 AND BL 19R.  NO CORROSION REMOVAL LIMITS WERE AVAILABLE IN THE BOEING 737-300 SRM.  MAINTENANCE REMOVED AND INSTALLED NEW AFT CARGO DOOR LOWER SILL STRAP FROM BS 774 TO BS 858, WL 158 AND BL 19R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7 AND 8.
